Active Ingredient (in Each Capsule)...PurposeSolubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)*...Purpose: Pain Reliever/Fever Reducer(Present as the Free Acid and Potassium Salt)*Nonsteroidal Anti-Inflammatory Drug. Coconut Oil, FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol
Directions:â€¢ do not take more than directedâ€¢ the smallest effective dose should be usedâ€¢ adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist.â€¢ if pain or fever does not respond to 1 capsule, 2 capsules may be usedâ€¢ do not exceed 6 capsules in 24 hours, unless directed by a doctorâ€¢ children under 12 years: ask a doctor Other Information:â€¢ each capsule contains: potassium 20mgâ€¢ read all warnings and directions before use. Keep carton.â€¢ store at 20â€“25oC (68â€“77oF)â€¢ avoid excessive heat above 40oC (104oF) Read and keep carton for complete warnings and information.
Always refer to the actual package for the most accurate information